# SDR UALA2010012800340

- Difficulty date: January 27, 2010
- Submitted: February 4, 2010
- Operation: Air carrier
- Aircraft: N512UA
- Make and model: Boeing 757222
- Aircraft serial: 24809
- Aircraft time: 66,695 hours, 21,553 cycles
- Engine: Pwa PW2037
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Ground Wire
- Part number: YSEGD9092
- Condition: Damaged
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND G2B GALLEY COUNTER NOT GROUNDED. HOT PLATE INOP UNTIL GROUNDS FIXED. SUPPLEMENTAL DATA UPDATE PULLED AND COLLARED HOT PLATE CB. ALSO PULLED AND COLLARED G2B GALLEY CB ON P70 PANEL. NEEDS GD9095 & GD9074 CONNECTED TO GROUND. FOUND OPEN ON GROUND TO AIRFRAME. WILL NEED TO REMOVE GALLEY FOR ACCESS.  REPAIRED GROUND YSEGD9092, CK GOOD.
